Chebyshev constants and transfinite diameter on algebraic curves in C^2

Show simple item record Ma'u, Sione en 2012-04-16T22:51:04Z en 2015-04-15T03:17:15Z en 2011 en
dc.identifier.citation Indiana University Mathematics Journal, 2011, 60 (5), pp. 1767 - 1796 en
dc.identifier.issn 0022-2518 en
dc.identifier.uri en
dc.description.abstract Directional Chebyshev constants and transfinite diameter are defined for compact subsets of a complex algebraic curve in C^2 . Given such a compact subset K, a formula equating the geometric mean of the directional Chebyshev constants of K with its transfinite diameter is proved. This formula generalizes the relation between the classical transfinite diameter and Chebyshev constant in the complex plane, and is a discrete analog of Zaharjuta’s integral formula for the Fekete-Leja transfinite diameter in Cn . Further prop- erties of the Chebyshev constants and transfinite diameter are also studied. en
dc.publisher Indiana University en
dc.relation.ispartofseries Indiana University Mathematics Journal en
dc.relation.replaces en
dc.relation.replaces 2292/17307 en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. Details obtained from en
dc.rights.uri en
dc.title Chebyshev constants and transfinite diameter on algebraic curves in C^2 en
dc.type Journal Article en
dc.identifier.doi 10.1512/iumj.2011.60.4400 en
pubs.issue 5 en
pubs.begin-page 1767 en
pubs.volume 60 en
dc.rights.holder Copyright: Indiana University en en
pubs.end-page 1796 en
pubs.publication-status Published en
dc.rights.accessrights en
pubs.subtype Article en
pubs.elements-id 308133 en Science en Mathematics en
pubs.record-created-at-source-date 2012-03-01 en

Files in this item

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace